# SDR VNAA2016010400005

- Difficulty date: January 4, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 29,116 hours, 29,228 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE MESSAGE WHEN GEAR SELECTED UP. NOSE DOOR WARNING MESSAGE ALSO REPORTED. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, SERVICED NOSE LANDING STRUT AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
